Arkiv för Matematik

  • Ark. Mat.
  • Volume 1, Number 2 (1950), 161-177.

Deterministic and non-deterministic stationary random processes

Olof Hanner

Full-text: Open access

Article information

Source
Ark. Mat., Volume 1, Number 2 (1950), 161-177.

Dates
First available in Project Euclid: 30 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485803946

Digital Object Identifier
doi:10.1007/BF02590625

Mathematical Reviews number (MathSciNet)
MR34556

Zentralblatt MATH identifier
0037.08203

Rights
1949 © Swets & Zeitlinger B.V.

Citation

Hanner, Olof. Deterministic and non-deterministic stationary random processes. Ark. Mat. 1 (1950), no. 2, 161--177. doi:10.1007/BF02590625. https://projecteuclid.org/euclid.afm/1485803946


Export citation

References

  • H. Cramér, On the theory of stationary random processes, Annals of Mathematics, 41 (1940).
  • K. Karhunen, Über lineare Methoden in der Wahrscheinlichkeitsrechnung, Annales Academiae Scientiarum Fennicae, Series A I, 37 (1947).
  • A. Khintchine, Korrelationstheorie der stationären stochastischen Prozesse, Mathematische Annalen, 109 (1934).
  • A. N. Kolmogoroff, Stationary sequences in Hilbert's space, Bolletin Moskovskogo Gosudarstvennogo Universiteta, Matematika 2 (1941).
  • H. Wold, A study in the analysis of stationary time series, Inaugural Dissertation, Uppsala (1938).